English  |  正體中文  |  简体中文  |  Items with full text/Total items : 49590/84835 (58%)
Visitors : 7686389      Online Users : 64
RC Version 7.0 © Powered By DSPACE, MIT. Enhanced by NTU Library & TKU Library IR team.
Scope Tips:
  • please add "double quotation mark" for query phrases to get precise results
  • please goto advance search for comprehansive author search
  • Adv. Search
    HomeLoginUploadHelpAboutAdminister Goto mobile version
    Please use this identifier to cite or link to this item: http://tkuir.lib.tku.edu.tw:8080/dspace/handle/987654321/41307


    Title: Generalizations of some reverse integral inequalities
    Authors: 楊國勝;Yang, Gou-sheng;Hwang, Dah-yan
    Contributors: 淡江大學數學學系
    Keywords: reverse mean integral inequality;Hardy's inequality
    Date: 1999-05-01
    Issue Date: 2010-01-28 07:15:29 (UTC+8)
    Publisher: Elsevier
    Abstract: We establish the inequality [equation] where α = CK,n = p/q,q − 1 + (u′(x)R(x)/u2(x)r(x)) ≥ q/K and R(x) = ∫x0r(t)u(t) dt, which is sharper than that obtained by B. Mond, J. Pecaric, and I. Peric (J. Math. Anal. Appl.203(1996), 381–387).
    Relation: Journal of Mathematical Analysis and Applications 233(1), pp.193-204
    DOI: 10.1006/jmaa.1999.6280
    Appears in Collections:[數學學系暨研究所] 期刊論文

    Files in This Item:

    File Description SizeFormat
    0KbUnknown211View/Open
    index.html0KbHTML30View/Open

    All items in 機構典藏 are protected by copyright, with all rights reserved.


    DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library & TKU Library IR teams. Copyright ©   - Feedback